# SDR SWAA2018060622581

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 19,325 hours, 8,377 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG18013
- Condition: Defective
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE ASPIRATION OUT OF POSITION.  R&R SLIDE PER MT.
